Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Dimensional types


Author: A. D. Wallace
Journal: Bull. Amer. Math. Soc. 51 (1945), 679-681
DOI: https://doi.org/10.1090/S0002-9904-1945-08416-X
MathSciNet review: 0013302
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • 2. W. Hurewicz, Über Abbildungen topologischen Räume auf die n-dimensionale Sphäre, Fund. Math. vol. 24 (1935) pp. 144-150.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08416-X